| Medical Device Problem Code |
Device Issue (2379)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a other (unusual issue) issue.It was alleged the patient "could not get past the verify screen".There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the alleged issue may impact insulin delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 29-nov-2017 with the following findings: during testing, the pump powered on with normal auditory and vibration alerts.The pump booted to and past the verify screen with no issues.The keypad was fully responsive.The pump¿s ¿ez-prime¿ steps were performed correctly and no alarms, errors or warnings occurred during the 24 hour duration test.The investigation was unable to verify or duplicate the initial complaint.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.